|Involuntary weight loss on efavirenz
Oct 19, 2016
Response from Mr. Vergel
Thanks for adding more details to your previous question You are taking what we call Atripla in the US but in 3 separate pills. That regimen is not known to decrease involuntary weight loss. But I am speculating that your appetite may be affected by poor sleep quality, something we know efavirenz can cause.
Talk to your doctor about a potential regimen switch away from efavirenz to see if your appetite and weight increase after your sleep quality improves.
Here are also some options available in the US (I do not know where you live and several of these options may not be available in your country).
Please let me know if you have any further questions. I hope you regain your weight soon.
lost weight while on ARV
Lipoatrofia miembros inferiores
- Does Hiv Cause Sore Throat That Lasts Long Time?
- If You Catch Hiv In Its Early Stages Can It Be Cured?
- What Are The Best Condoms To Use To Protect Against Hiv?
- Will Kissing Someone Who Has Chlamydia Infect Me?
- Will Bacterial Vaginosis Cause Blistering?
- What Does Herpes Around The Anus Look Like?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.